# SDR QXEA200601697

- Difficulty date: June 25, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 12,835 hours, 13,061 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FCA FLIGHT NR 2347: NR 2 FUEL TEMP IS FLUCTUATING AND HOLDING UP TO 99 DEGREE C. MAINTENANCE REMOVED, INSPECTED, CLEANED AND REINSTALLED NR 2 FUEL TEMP PROBE CONNECTOR. GROUND RAN, INDICATIONS NORMAL. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
